# SDR A6WA202306018622

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 40,220 hours, 38,873 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 41462D1
- Condition: Unknown
- Location: Aft Equipment Ba
- Part time: 41,248 hours, 39,371 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE LOW CAUT MSG RCVD WHEN DESCENDING INTO ORD. CW QRH PROCEDURE LANDED WITHOUT FURTHER INCIDENT ******AIRCRAFT REMOVED FROM SERVICE*******  REMOVED AND REPLACED LH CARGO FIRE EXT CONTAINER IAW AWA SUP 10-099B    OPS CHECK GOOD                                                          S/N OFF 41462D1   S/N ON 47606D1
